# SDR CA130916006

- Difficulty date: September 15, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 25,730 hours, 20,835 cycles
- Engine: Ge CF343B1
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 601R622993
- Condition: Chafed
- Location: Fuel Cell
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE ACCOMPLISHMENT OF TASK RJ2-57-900-320, INTERNAL ZONAL INSPECTION OF THE CENTER WING SECTION, THE STANDBY FUEL FEED SYS TUBE ASSEMBLY THAT JOINS THE 2 BOOST PUMPS IN THE CENTER WING TANKS WAS FOUND CHAFING ON THE CENTER FRAME AT APPROXIMATELY FS 499.0 WHERE THE PIPES PASS THROUGH.  REF IPC 28-23-00, ITEM 50, PN: 601R62299-3.   CHAFE DAMAGE NOTED ON BOTH THE TUBE AS WELL AS THE FRAME.
